MathSciNet Relay Station
MathSciNet bibliographic data
MR944188 (89i:14032) 14J25 (14C20 32G13)
Beauville, Arnaud Annulation du $H\sp 1$ et systèmes paracanoniques sur les surfaces. (French) [Vanishing of $H\sp 1$ and paracanonical systems on surfaces] J. Reine Angew. Math. 388 (1988), 149–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement